# SDR CALA2012042300294

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 66,548 hours, 16,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 30D WIRE HANGING DOWN NO WIRE FOUND AS LIGHT ON SEAT 30C.  ON FUNCTION CHECK REAR PATH LTS 29-34 INOPERATIVE.  BATTERY PACK M736 CONNECTIONS REMADE IAW AMM 33-51-07-022-020 REV 103. ALL LIGHTS NOW SATIS FIM REF 33-51-00 -815-802.
